# SDR IPXA10559627

- Difficulty date: April 30, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 26,154 hours, 17,624 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Bs 900-1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FLOORBOARD AT BS 900-1020 RBL 45 TO 65 HAS ONE BROKEN INSERT.  REPLACED INSERT IAW EO B757-5320-9692-G.
